# SDR MASA2019050311839

- Difficulty date: May 3, 2019
- Submitted: May 4, 2019
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 35,491 hours, 28,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT WILL NOT STAY ON. CHARGED EMER LIGHTS.
